RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 72–80 (Mi mz11562)  

This article is cited in 2 scientific papers (total in 2 papers)

Borel Subgroups of Cremona Groups

V. L. Popov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We prove that the affine-triangular subgroups are Borel subgroups of Cremona groups.

Keywords: the Cremona group, triangular subgroup, affine-triangular subgroup, the Borel subgroup.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm11562

Full text: PDF file (476 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 60–67

Bibliographic databases:

Document Type: Article
UDC: 512.745.4
Received: 21.02.2017

Citation: V. L. Popov, “Borel Subgroups of Cremona Groups”, Mat. Zametki, 102:1 (2017), 72–80; Math. Notes, 102:1 (2017), 60–67

Citation in format AMSBIB
\Bibitem{Pop17}
\by V.~L.~Popov
\paper Borel Subgroups of Cremona Groups
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 72--80
\mathnet{http://mi.mathnet.ru/mz11562}
\crossref{https://doi.org/10.4213/mzm11562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670211}
\elib{http://elibrary.ru/item.asp?id=29437452}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 60--67
\crossref{https://doi.org/10.1134/S0001434617070070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032353619}


Linking options:
  • http://mi.mathnet.ru/eng/mz11562
  • https://doi.org/10.4213/mzm11562
  • http://mi.mathnet.ru/eng/mz/v102/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
    2. V. L. Popov, “Compressible finite groups of birational automorphisms”, Dokl. Math., 98:2 (2018), 413–415  mathnet  crossref  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    References:15
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019